# SDR CA020621003

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Doug B-26C
- Aircraft time: 3,803 hours
- Engine: Pwa R280079
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: A5838GR1
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) RT ENGINE SHUTDOWN IN FLIGHT, BACKFIRING IN CLIMB. INTERNAL TIMING FOUND TO BE OUT - TIMING ADJUSTED. GROUND RUN FOUND SERVICEABLE.
